# SDR CA040812001

- Difficulty date: July 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 47,787 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 65178444440
- Condition: Cracked
- Location: Hydraulic Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED 'A' SYSTEM HYDRAULIC FLUID LOSS IN FLIGHT.  MAINTENANCE FOUND LEAK AT B-NUT END FITTING AT 'A' SYSTEM MODULE. LINE REPLACED.
